Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nil subrings of endomorphism rings of modules

Author: Joe W. Fisher
Journal: Proc. Amer. Math. Soc. 34 (1972), 75-78
MSC: Primary 16A64
MathSciNet review: 0292878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be an R-module and let $ {\text{End}_R}(M)$ be the ring of all R-endomorphisms of M. If M is Artinian, then each nil subring of $ {\text{End}_R}(M)$ is nilpotent. If M is Noetherian, then the indices of nilpotency of the nil subrings of $ {\text{End}_R}(M)$ are bounded.

References [Enhancements On Off] (What's this?)

  • [1] J. W. Fisher, On the nilpotency of nil subrings, Canad. J. Math. 22 (1970), 1211-1216. MR 42 #3115. MR 0268216 (42:3115)
  • [2] -, Nil subrings with bounded indices of nilpotency, J. Algebra 19 (1971), 509-516. MR 0289554 (44:6742)
  • [3] -, Endomorphism rings of modules, Notices Amer. Math. Soc. 18 (1971), 619-620. Abstract #71T-A85.
  • [4] A. W. Goldie and L. W. Small, A note on rings of endomorphisms (to appear).
  • [5] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 34 #5857. MR 0206032 (34:5857)
  • [6] Claudio Procesi and Lance Small, Endomorphism rings of modules over PI-algebras, Math. Z. 106 (1968), 178-180. MR 38 #2167. MR 0233846 (38:2167)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64

Retrieve articles in all journals with MSC: 16A64

Additional Information

Keywords: Nil ring, T-nilpotent ring, nilpotent ring, endomorphism ring, Artinian module, Noetherian module, injective Noetherian module
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society